“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 425
School of Mathematics
  Title:   A bounded translation of intuitionistic propositional logic into basic propositional logic
  Author(s): 
1.  M. Aghaei
2.  M. Ardeshir
  Status:   Published
  Journal: Math. Logic Quart.
  Vol.:  46
  Year:  2000
  Pages:   199-206
  Supported by:  IPM
  Abstract:
In this paper we give a new proof for the propositional fragment of the translation theorem in [Ar96]. Our new proof has the advantage that gives an effective bound, depending on the complexity of formulas, on the translation.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right